# SDR REXA2017081700891

- Difficulty date: August 17, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 8,859 hours, 5,997 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RECIRCULATION FAN FAULT WITH SMOKE ODOR FOR ABOUT 30 SECONDS.  PERFORMED AN OPS CHECK OF THE RECIRCULATION FANS IAW AMM 21-22-00. OPS CHECKED GOOD.
